# SDR CHQA200500029

- Difficulty date: February 9, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 4,628 hours, 4,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE TOP EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED LIGHT BULB IAW 145 AMM 33-50-10.  OPS CHECK GOOD.
